Header menu link for other important links
Layer-Adapted Meshes for Parameterized Singular Perturbation Problem
, J. Mohapatra
Published in Elsevier Ltd
Volume: 127
Pages: 539 - 544
A nonlinear singularly perturbed boundary value problem depending on a parameter is considered. Two numerical methods are applied to solve this problem. First, we solve the problem using backward Euler finite difference scheme on layer adapted meshes. Then, Richardson extrapolation technique is applied to improve the accuracy of the computed solution. Numerical experiment is carried out to validate the theoretical estimates. © 2015 The Authors.
About the journal
JournalData powered by TypesetProcedia Engineering
PublisherData powered by TypesetElsevier Ltd